# SDR IXXA20180621030

- Difficulty date: June 21, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757232
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Weak
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P207003001
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S EMERGENCY BATTERY IS WEAK. REMOVED AND REPLACE F/O'S FLASHLIGHT BATTERY P/N P2-07-001-2015.
